Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been experimenting with ACV as a diet aid (I know it's probably BS but it's dirt cheap and I already had some so I figured I might as well). I'm not expecting it to do anything for acne but I know people here have drunk it so I figured it would be a good place to ask. Has anyone had problems with nausea or mouth irritation? I was pretty nauseous yesterday and also got an ulcer on my tongue -- since I've only been doing this a couple of days it could be pure coincidence, but I thought it might be related. What I'm doing is taking app. 1 teaspoon (half a capful) before meals a couple of times a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×